# SDR AWXA9800044

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 INSPECTION, FOUND CORROSION ON FLOORBEAM 294.5 TOP CHORD LBL 25 TO RBL 53, WL 208.  REPAIRED UPPER CHORD OF FLOOR BEAM FROM LBL 60 TO RBL 60, BS 294.5, WL 208 PER SRM 53-10-51.
